# SDR DL757020467

- Difficulty date: April 19, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 45,705 hours, 22,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE OUTER CHORD OF THE LOWER SILL BEAM OF THE C1 DOOR OPENING.
